# SDR YENA2020040610270

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 65,610 hours, 24,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL UPPER SURFACE FR 66-68 LH SIDE; (REF AEM NR 2020-28/1-2020-90695) R & R LOWER SILL BETWEEN FR 66-68 LH SIDE IAW A320 SRM 51-72-11, DWG D53480009, D53474250
